# SDR AALA20050777

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL115
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS IN SEATS INOPERATIVE.  REPLACED SWITCH FOR FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
